Facebook Pixel
EmpowHER Guest

i have constant stomach pain. i have had endo and ct scan nnothing showed up whay could this be

By Anonymous October 18, 2011 - 7:05am
Rate This

Also had stent put in could this ne the problem

Add a Comment1 Comments

Hi Anon,

Thank you for your question and Welcome! Is this stent that you have an esophageal stent? If so, and you are having stomach pain, you need to bring it up to your doctor or nurse. I don't know how long ago you had it put in, but it is important that you mention it to the healthcare providers involved in your stent placement.

Other complications that you should contact your doctor for include:
Chest pain does not get better with Tylenol or the medicine your doctor prescribed.
• Difficulty or pain while swallowing that persists more than one day.
• Abdominal pain, bloating, or hardness.
• Back or shoulder pain.
• Difficulty breathing.
• Black or dark stools.
• Weakness, faintness, or nausea.
• Chills or a fever of 101° F (38.3° C) or higher.
• Vomiting of food or blood

Keep us posted,


October 18, 2011 - 7:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.